MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700123
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the amplifier was unable to turn and the case was cancelled.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One claris¿ amplifier was received for evaluation.Power was applied to the amplifier and the amplifier power switch would not come on, which duplicates the reported symptom.The right fuse was not functional for the power input module from an undetermined event.The left fuse still shows a resistance and was not compromised.The reported event was able to be duplicated by power sequencing and internal inspection.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to physical/electrical damage to one of the input fuses from an undetermined event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.¿.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13338780
Report Number2184149-2022-00019
Device Sequence Number4064384
Product Code DQK
UDI-Device Identifier05415067001238
UDI-Public05415067001238
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700123
Device Catalogue NumberH700123
Device Lot Number5350315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown